# SDR FDEA200904291463

- Difficulty date: April 29, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug DC-10-10F
- Aircraft serial: 47807
- Aircraft time: 66,886 hours, 27,723 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SR1053007326
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT FUSELAGE UNDER WING TO FUSELAGE FAIRING FOUND CRACK ON REPAIR DOUBLER RT SIDE.  REPAIRED AREA IAW DWG SR10530073 AND EA NR 8-5310-35912.
